Doctor insights on:
Does Low Protein Cause Fatigue
Depends on level: Low potassium can cause muscle pain, cramps, weakness, paralysis, and even heart rhythm disturbance. Low glucose can cause a variety of symptoms including shakiness, sweating, palpitation, and most concerning brain dysfunction, e.g. Confusion and even seizure. Above are not complete lists. Extent of symptoms are in part related to severity of drop in levels. ...Read more
Yes. : The thyroid hormone is a permissive hormone that stimulates metabolic and catabolic cycles in your body. Hyperthyroidism subsequently enhances these cycles causing insomnia, heat intolerance, anxiety, chest palpitation, and possible low grade fever, etc. Now, all these symptoms can be controlled by medication. I recommend that you see an endocrinologist for further evaluation. ...Read more
Possibly: Iron deficiency can cause weakness and fatigue, which can feel like body aches. Other symptoms can be pale skin, dizziness, decreased exercise tolerance and irritability. If you think this describes how you're feeling you can see your physician and they will run blood work to check for you. ...Read moreSee 1 more doctor answer
Not directly: A high potassium level in and of itself won't cause a weight gain. However, if potassium level is high due to poor kidney function, weight gain could be seen due to water retention. Avoid high potassium foods until you discuss this with your doctor (bananas, oranges, tomatoes, potatoes.) good luck. ...Read more
Hi, does vitamin D difficiency cause breathlessness? Or does the fatigue associated with it cause it? & can a low but not very low level of B12 does?
Zinc level: I would look for other causes such as an overactive thyroid, anxiety, calcium or magnesium deficiencies,toxic substances,withdrawal from certain medications or other substances. Your physician should evaluate you and he/she will order the appropriate tests and, if deemed advisable, refer you to the proper specialists. ...Read more
See your doctor: Leg cramp warrant a medical evaluation as they can be caused from some serious conditions- your md will look for dvt, etc the high load of protein usually causes stomach cramps or GI distress, however it is possible for the very high load of protein to cause some leg cramps as well. A sports nutritionist can help you to calculate the appropriate amount of supplements needed. ...Read more
YES: Most definitely.Get a more detailed answer ›
- Talk to a doctor live online for free
- Does bronchitis cause fatigue?
- Does vertigo cause fatigue?
- Does metformin cause fatigue?
- Ask a doctor a question free online
- Does tachycardia cause fatigue?
- Does pcos cause fatigue?
- Does glutamine cause fatigue?
- Does lexapro cause fatigue?
- Does low iron cause fatigue?